# SDR ZW0A0305001

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 30,983 hours, 15,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHT WAS INOPERATIVE ABOVE SEAT 18B, 19B, AND 20B.  REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 9-4-02 STL.  --CLOSED--
